Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS Omaha, NE

June 3, 2014Platte County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 3, 2014, 6:53 PM CDT for Platte County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 6:53 PM CDT (23:53 UTC)
Expired
Jun 4, 2014, 1:00 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

County Platte County, NE

The radar

The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:54 PM CDTFLASH FLOODColumbus, NESOME STREETS FLOODED...WATER IS BEGINNING TO GET INTO YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WGUS53 KOAX 032353
FFWOAX
NEC141-040600-
/O.NEW.KOAX.FF.W.0010.140603T2353Z-140604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
653 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PLATTE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 100 AM CDT WEDNESDAY

* AT 652 PM CDT...THE PUBLIC REPORTED FLASH FLOODING IN COLUMBUS. UP 
  TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS 
  BEGINNING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBUS AND CAMP PAWNEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4146 9743 4150 9728 4139 9727 4139 9735
      4140 9738 4138 9740 4138 9745

$$

PEARSON
2 follow-up statements
435 
WGUS73 KOAX 040234
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
934 PM CDT TUE JUN 3 2014

NEC141-040600-
/O.CON.KOAX.FF.W.0010.000000T0000Z-140604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLATTE NE-
934 PM CDT TUE JUN 3 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY FOR SOUTHEASTERN PLATTE COUNTY...

AT 931 PM CDT...HEAVY RAIN CONTINUES IN THE AREA AND MORE RAIN IS ON 
THE WAY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN WILL FALL OVER THE 
NEXT TWO HOURS. IF DRIVING...STAY AWAY FROM FLOODED ROADWAYS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS AND CAMP PAWNEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4146 9743 4150 9728 4139 9727 4139 9735
      4140 9738 4138 9740 4138 9745

$$

PEARSON
023 
WGUS73 KOAX 040434
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1134 PM CDT TUE JUN 3 2014

NEC141-040441-
/O.CAN.KOAX.FF.W.0010.000000T0000Z-140604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLATTE NE-
1134 PM CDT TUE JUN 3 2014

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4146 9743 4150 9728 4139 9727 4139 9735
      4140 9738 4138 9740 4138 9745

$$

PEARSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:40 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 3, 6:40 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
640 PM CDT TUE JUN 3 2014

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014

FIRST STAGE OF SEVERE WEATHER EVENT HAS BEGUN.  SUBJECTIVE 12Z UPPER
AIR ANALYSIS INDICATES MID-LEVEL RIDGING OVER THE CWA...WITH UPPER-
LEVEL TROUGH OVER THE GREAT LAKES TO OH RIVER VALLEY...AND UPSTREAM
TROUGH INTO THE GREAT BASIN.  UP TO 90KT JET STREAK EXTENDED FROM UT
THROUGH NEB/SD INTO IA/MN  700MB TEMPS HAD INCREASED TO 10-12C IN
SOUTHWEST NEB/WESTERN KS...WITH STRONGER 700-500MB LAPSE RATES FROM
THERE WESTWARD.  AT 850MB...16C+ DEWPOINTS EXTENDED FROM THE TX BIG
BEND THROUGH WESTERN KS...TRANSPORTED BY A 35-45KT LOW-LEVEL JET.
SURFACE LOW AT 19Z WAS CENTERED IN NORTHEAST CO/NEB PANHANDLE...WITH
WARM FRONT EXTENDING FROM AROUND KLBF TO JUST NORTH OF KHSI TO JUST
SOUTH OF KLNK TO JUST NORTH OF KFNB AND CONTINUING TO LIFT NORTHWARD.

MAIN FORECAST CONCERN IS CONVECTIVE EVOLUTION FOR THE REST OF TODAY
AND THIS EVENING.  ONGOING CONVECTION IN NORTHEAST NEB REMAINS IN A
SLIGHTLY ELEVATED ENVIRONMENT...PRODUCING BOTH LARGE HAIL AND
DAMAGING WINDS...AND EXPECT IT WILL TRACK EAST-SOUTHEASTERLY ALONG
THE INSTABILITY GRADIENT INTO NORTHWEST/WEST CENTRAL IA.  RISK FOR
HIGH-END WIND DAMAGE EXISTS WITH THIS SEGMENT...ALONG WITH LARGE
HAIL...AS IT MOVES THROUGH THE AREA.  MEANWHILE...CU FIELD IS
BUBBLING SOUTH OF AND ALONG THE WARM FRONT...WITH ISOLATED TOWERS
TRYING TO GET THEIR ACTS TOGETHER.  ONCE ACTIVITY SUCCESSFULLY
INITIATES IN SOUTH CENTRAL TO SOUTHEAST NEB...ENVIRONMENT SUPPORTS
HAIL/WIND THREATS AS WELL AS TORNADO POTENTIAL...GIVEN INCREASING 0-
1KM SHEAR/EFFECTIVE SRH AND AMPLE MLCAPE AND EFFECTIVE DEEP-LAYER
SHEAR.  STILL DO EXPECT CONVECTION TO EVOLVE INTO AN MCS/BOW
ECHO/DERECHO COMPLEX AS UPPER-LEVEL TROUGH EJECTS ACROSS THE
PLAINS...SUPPORTING UPSCALE GROWTH.  COMPLEX MOST LIKELY WOULD
FOLLOW THE WARM FRONT ACROSS EASTERN NEB INTO WESTERN
IA...PROGRESSING RAPIDLY ACROSS THE CWA IN THE LATER EVENING.
LOWEST FLASH FLOOD GUIDANCE EXTENDS ACROSS THE OMAHA AND LINCOLN
METROS AND SURROUNDING AREAS IN EASTERN NEB...AND HAVE ADDED A
CORRIDOR TO THE FLASH FLOOD WATCH ALREADY IN PLACE IN WESTERN
IOWA.

HAVE HELD ONTO PRECIP MENTION IN FAR EASTERN CWA THROUGH WEDNESDAY
MORNING...BUT THINK EVENT MAINLY WILL BE DONE AND PUSHING EAST OF
THE CWA BETWEEN MIDNIGHT-3AM...WITH JUST SMALL POTENTIAL FOR POST-
MAIN-EVENT SHOWERS AND ISOLATED THUNDER.  OTHERWISE...STABILIZING
AND COOLER AIRMASS IS EXPECTED TOMORROW...WITH SLIGHTLY COOLER TEMPS
LINGERING INTO THURSDAY.  BY THURSDAY AFTERNOON...A BOUNDARY IS
PROGGED TO BECOME ESTABLISHED ACROSS KS/MO..PROVIDING FOCUS FOR
SHOWERS/THUNDERSTORMS.  ADDITIONALLY...A SHORTWAVE WILL DRAG AN AREA
OF PRECIPITATION ACROSS THE DAKOTAS INTO NORTH CENTRAL NEB.  IT DOES
APPEAR THAT BOTH AREAS WILL MISS THE CWA...AND HAVE REMOVED PRECIP
MENTION FROM THURSDAY.  BY FRIDAY AFTERNOON...CHANCE FOR
SHOWERS/THUNDERSTORMS INCREASES IN THE WESTERN CWA AS LOW-LEVEL
MOISTURE TRANSPORT SHIFTS A LITTLE EASTWARD...AHEAD OF APPROACHING
SHORTWAVE TROUGH.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014

CHANCE OF SHOWERS AND THUNDERSTORMS INCREASES ON FRIDAY NIGHT AND
SATURDAY...PARTICULARLY IN THE SOUTHERN CWA CLOSE TO THE PROGGED
SURFACE LOW...AND FOLLOWED LATER BY THE SYNOPTIC COLD FRONT DROPPING
OUT OF THE DAKOTAS.  DRIER...COOLER...AND MORE STABLE AIRMASS THEN
ENCROACHES ON THE CWA FOR SUNDAY/MONDAY.  MODELS DO INDICATE PRECIP
RETURNING AROUND THURSDAY...AND HAVE INCLUDED A PERIOD OF SLIGHT
CHANCE MENTION FOR NOW.  OTHERWISE...TEMPERATURES ARE PROGGED TO
REMAIN NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 630 PM CDT TUE JUN 3 2014

STRONG TO SEVERE TSRA ACTIVITY THIS EVENING OCCURRING ALONG A
THERMAL BOUNDARY EXTENDING E-W ACROSS NEB. EXPECT ADDITIONAL SVR
TSRA THE REMAINDER OF THIS EVENING OVER ERN NEB WITH THE MAIN
THREAT BECOMING TS WIND GUSTS. BTWN 06Z-10Z...TSRA ACTIVITY WILL
GRADUALLY DIMINISH...WITH MVFR CONDITIONS PREVAILING THRU REST OF
WED MORNING. CONDITIONS IMPROVING TO VFR THEN BY WED AFTN.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ015>018-
     030>034-042>045-051>053-066-067.

IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...DEE
Hazardous weather outlook, Jun 3, 4:12 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
412 PM CDT TUE JUN 3 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-041115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
412 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL AND
VERY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH
THE EVENING. LONG TRACK TORNADOES AND VERY LARGE HAIL ARE ALSO
POSSIBLE AS A SIGNIFICANT SEVERE WEATHER OUTBREAK MOVES ACROSS THE
REGION.

LARGE HAIL PRODUCING THUNDERSTORMS WITH DAMAGING WINDS LOCATED
OVER EAST CENTRAL NEBRASKA AT 400 PM WILL MOVE INTO WEST CENTRAL
AND SOUTHWEST IOWA THROUGH LATE AFTERNOON. VERY HEAVY RAIN CAN ALSO
BE EXPECTED.

LATE THIS AFTERNOON AND THIS EVENING...A WARM FRONT IS FORECAST
TO EXTEND FROM NORTHWEST TO SOUTHEAST FROM NEAR LINCOLN TOWARD FAR
SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND NORTH OF THIS FRONT AND QUICKLY BECOME SEVERE. TORNADOES
AND LARGE HAIL WILL BE THE PRIMARY HAZARD INITIALLY. THUNDERSTORMS
ARE EXPECTED TO BECOME MORE WIDESPREAD INTO THE EARLY EVENING
HOURS...AND EVENTUALLY DEVELOP INTO A LINE OF THUNDERSTORMS. THIS
LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE
HAIL...IN ADDITION TO HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR MUCH OF SOUTHWESTERN IOWA THIS EVENING AND OVERNIGHT.
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH
TONIGHT.

HEAVY RAIN OVER MUCH OF THE REGION LATER THIS AFTERNOON THROUGH
EARLY TONIGHT WILL ALSO LIKELY PRODUCE SOME STREAM AND RIVER
FLOODING LATER TONIGHT INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WHILE THERE ARE OFF AND ON THUNDERSTORM CHANCES THURSDAY THROUGH
SATURDAY...SATURDAY WILL BRING THE NEXT CHANCE FOR POTENTIALLY
SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS OVER ALL OF THE REGION SHOULD BE READY FOR ACTIVATION
THROUGH THIS EVENING.

FOBERT

In the hours before

Special weather statement, Jun 3, 6:40 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
640 PM CDT TUE JUN 3 2014

IAZ069-079-080-NEZ053-040015-
MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-SARPY NE-
640 PM CDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLS...NORTHWESTERN
MONTGOMERY...POTTAWATTAMIE AND NORTHEASTERN SARPY COUNTIES UNTIL 715
PM CDT...

AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MINDEN TO NEAR COUNCIL
BLUFFS...AND MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTERN COUNCIL BLUFFS...BELLEVUE...OAKLAND...AVOCA...TREYNOR...
UNDERWOOD...CARSON...WALNUT...SHELBY...MINDEN...EMERSON...
MACEDONIA...OFFUTT AFB...NEOLA...SILVER CITY...HANCOCK...HENDERSON...
HASTINGS...MCCLELLAND AND LAKE MANAWA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR EASTERN NEBRASKA.

LAT...LON 4117 9538 4100 9539 4111 9595 4150 9562
      4150 9516 4136 9516 4134 9515 4116 9516
TIME...MOT...LOC 2340Z 261DEG 37KT 4149 9554 4117 9580

CHERMOK
Local storm report, Jun 3, 6:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
643 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     COUNCIL BLUFFS          41.24N 95.86W
06/03/2014  M58 MPH          POTTAWATTAMIE      IA   AWOS

            REPORT FROM AIRPORT OBS

&&

DEE
Local storm report, Jun 3, 6:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
644 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/03/2014                   DOUGLAS            NE   PUBLIC

            SADDLE CREEK ROAD IS CLOSED FROM FARNAM TO DAVENPORT.

&&

PEARSON
Local storm report, Jun 3, 6:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
646 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     1 W MISSOURI VALLEY     41.56N 95.91W
06/03/2014  E90 MPH          HARRISON           IA   EMERGENCY MNGR

            DOWNBURST WINDS TORE ROOFS OFF TWO MOTELS.

&&

LANDSVORK
Local storm report, Jun 3, 6:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
649 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND GST     2 NW BELLWOOD           41.36N 97.27W
06/03/2014  E60 MPH          BUTLER             NE   LAW ENFORCEMENT

            NICKEL SIZE HAIL.

&&

LANDSVORK
Local storm report, Jun 3, 6:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/03/2014                   DOUGLAS            NE   LAW ENFORCEMENT

            OMAHA FIRE DEPARTMENT IS RESPONDING TO PEOPLE TRAPPED IN
            A VEHICLE NEAR 42ND AND DAHLMAN.

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:51 AM CDTFlash Flood WatchOAXAntelope, Boone, Burt, Butler, Cass, Colfax and 14 more23 hr
Jun 3, 1:39 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce36 min
Jun 3, 2:09 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Madison, Pierce, Wayne36 min
Jun 3, 2:33 PM CDTSevere Thunderstorm WarningOAXCedar, Madison, Pierce, Stanton, Wayne27 min
Jun 3, 2:56 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Madison, Stanton, Thurston and 1 more34 min
Jun 3, 3:01 PM CDTSevere Thunderstorm WarningOAXKnox29 min
Jun 3, 3:24 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington36 min
Jun 3, 3:26 PM CDTSpecial Weather StatementOAXKnox34 min
Jun 3, 3:48 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Washington42 min
Jun 3, 3:55 PM CDTAreal Flood AdvisoryOAXKnox3 hr
Jun 3, 4:18 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington27 min
Jun 3, 4:41 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington49 min
Jun 3, 4:49 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders26 min
Jun 3, 4:59 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison31 min
Jun 3, 5:16 PM CDTSevere Thunderstorm WarningOAXBoone29 min
Jun 3, 5:18 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington27 min
Jun 3, 5:27 PM CDTAreal Flood AdvisoryOAXDodge, Saunders3 hr
Jun 3, 5:36 PM CDTFlash Flood WarningOAXDouglas, Washington5 hr
Jun 3, 5:43 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Washington32 min
Jun 3, 5:44 PM CDTSevere Thunderstorm WarningOAXBoone, Platte31 min
Jun 3, 6:13 PM CDTFlash Flood WarningOAXDouglas, Sarpy6 hr
Jun 3, 6:13 PM CDTSevere Thunderstorm WarningOAXButler, Platte32 min
Jun 3, 6:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington30 min
Jun 3, 6:23 PM CDTFlash Flood WarningOAXDodge, Washington3 hr
Jun 3, 6:28 PM CDTSevere Thunderstorm WarningOAXAntelope32 min
Jun 3, 6:35 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte, Saunders40 min
Jun 3, 6:44 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy31 min
Jun 3, 6:48 PM CDTAreal Flood AdvisoryOAXMadison3 hr
Jun 3, 6:55 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce35 min

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.